Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: “Rational Chebyshev approximations for the Bickley functions $Ki_{n}(x)$” [Math. Comp. 32 (1978), no. 143, 876–886; MR 57 #10999] by the author, C. A. Edwards and J. H. Johnson

Author: J. M. Blair
Journal: Math. Comp. 38 (1982), 657
MSC: Primary 65D20
Original Article: Math. Comp. 32 (1978), 876-886.
MathSciNet review: 645682
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society